# SDR DXTA2021070644660

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 2,611 hours, 1,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, WHEN ENG ANTI ICE SELECTED,  A BURNING ODOR AT FL370, NOT STRONG. ON GROUND, STRONG ODOR WITH APU BLEED ON, HOT AIR OUT OF DUCTS. LOUD SQUEAL FROM ACM AREA.  PERFORMED APU BLEED AIR TEST IAW AMM 21-10-00.  APPLIED BLEED AIR, BURNING ODOR PRESENT. USED MAX COOL SWITCH. BLEED AIR RAN FOR A FEW SECONDS & AN ACM OVER TEMP CAS.  SYS CLOSED APU BLEED AIR VALVE. CHECKED CMC. FOUND NR 3 ACM  OVER TEMP FAULTS RELATE TO ACM.  MANUFACTURER STATED A BAD ACM & OPS CHECK APU BLEED AIR & WATER SEP FOR MOISTURE & IF IT`S COOL TO TOUCH. WATER SEP HOT & NO MOISTURE. STATED THE TURBINE WAS SEIZIED.  REMOVED ACM COOLING TURBINE, INSTALLED CUSTOMER SUPPLIED UNIT IAW AMM 21-50-67. OPS CHECKED GOOD.  AMM 21-50-00.
